Positive metric currents and holomorphic chains in Hilbert spaces
Samuele MongodiUniversità di Roma 'Tor Vergata', Italy
We present some results concerning currents of integration on finite-dimensional analytic spaces in Hilbert spaces, using the setting of metric currents. In particular, we obtain the characterization of such currents as positive closed -integer rectifiable currents and solve the boundary problem for holomorphic chains.
Cite this article
Samuele Mongodi, Positive metric currents and holomorphic chains in Hilbert spaces. Rev. Mat. Iberoam. 31 (2015), no. 4, pp. 1231–1262DOI 10.4171/RMI/867